Alert archive / Oregon / Gale Warnings in 2015
Gale Warning 7, NWS Medford, OR
NWS Medford, OR issued this gale warning at Feb 28, 2015, 4:08 AM PST. It took effect at Feb 28, 2015, 1:00 PM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2015, 4:08 AM PST (12:08 UTC)
- In effect from
- Feb 28, 2015, 1:00 PM PST
- Expired
- Feb 28, 2015, 10:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
728 WHUS76 KMFR 281208 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 408 AM PST SAT FEB 28 2015 PZZ370-010115- /O.CON.KMFR.SW.Y.0160.000000T0000Z-150302T1200Z/ /O.EXT.KMFR.SI.Y.0157.000000T0000Z-150301T1200Z/ /O.CON.KMFR.SE.W.0009.150228T1800Z-150301T1200Z/ /O.CAN.KMFR.SI.Y.0156.150301T0000Z-150301T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 408 AM PST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 AM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST SUNDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 4 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS: NORTHEAST 15 TO 25 KT INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT THIS AFTERNOON AND EVENING WITH WINDS REMAINING HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT. * SEAS: STEEP 6 TO 9 FOOT COMBINED SEAS WILL CONTINUE BUILDING AND WILL BECOME HAZARDOUS AT 9 TO 12 FT LATER THIS MORNING THROUGH TONIGHT. * AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY STEEP...THEN VERY STEEP SEAS. ALL AREAS WILL BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS FOR WINDS. THE STRONGEST WINDS AND HIGHEST SEAS WILL BE IN THE SOUTHERN PORTION OF THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ376-010115- /O.CON.KMFR.SW.Y.0160.000000T0000Z-150228T1800Z/ /O.CON.KMFR.SI.Y.0156.000000T0000Z-150302T1200Z/ /O.CON.KMFR.SE.W.0009.150228T1800Z-150301T1200Z/ /O.UPG.KMFR.GL.A.0005.150301T0000Z-150301T1200Z/ /O.NEW.KMFR.GL.W.0007.150228T2100Z-150301T0600Z/ /O.CON.KMFR.SW.Y.0161.150301T1200Z-150302T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 408 AM PST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST SUNDAY... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM PST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST MONDAY. * WINDS: NORTHWEST 15 TO 25 KT INCREASING TO GALE FORCE THIS AFTERNOON AND EVENING WITH GUSTS TO 45 KT...BEFORE DIMINISHING TO 20 TO 25 KT FOR SUNDAY THROUGH SUNDAY NIGHT. * SEAS: STEEP 7 TO 10 FOOT COMBINED SEAS WILL CONTINUE BUILDING AND WILL BECOME VERY STEEP AND HAZARDOUS AT 10 TO 13 FT LATER THIS MORNING THROUGH TONIGHT. SEAS WILL THEN REMAIN STEEP AT 6 TO 9 FT SUNDAY THROUGH SUNDAY NIGHT. * AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY STEEP...THEN VERY STEEP SEAS. GALE FORCE WINDS WILL AFFECT AREAS BEYOND 20 NM FROM SHORE AND ALL AREAS WILL BE IMPACTED BY SMALL CRAFT ADVISORY CONDITIONS FOR WINDS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ350-356-010115- /O.CON.KMFR.SW.Y.0160.000000T0000Z-150302T1200Z/ /O.CON.KMFR.SE.W.0009.150228T1800Z-150301T1200Z/ /O.EXT.KMFR.SI.Y.0156.150228T2100Z-150301T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 408 AM PST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST SUNDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. * WINDS: NORTHEAST INCREASING TO 20 TO 30 KT THIS AFTERNOON THROUGH THIS EVENING THEN REMAINING HAZARDOUS TO SMALL CRAFT THROUGH THE NIGHT. WIND GUSTS WILL PEAK THIS EVENING AT 30 TO 35 KT. * SEAS: STEEP 6 TO 9 FOOT COMBINED SEAS WILL CONTINUE BUILDING AND WILL BECOME VERY STEEP AT 7 TO 10 FT LATER THIS MORNING THROUGH TONIGHT. * AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY STEEP SEAS...WITH VERY STEEP SEAS AFFECTING AREAS GENERALLY BEYOND 5 NM FROM SHORE EXCEPT CLOSER TO SHORE NEAR CAPE BLANCO. SIMILARLY... SMALL CRAFT CONDITIONS FOR GUSTY WINDS WILL AFFECT AREAS BEYOND 5 NM FROM SHORE...EXCEPT CLOSER NEAR CAPE BLANCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ DW HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
257 WHUS76 KMFR 282256 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 256 PM PST SAT FEB 28 2015 PZZ370-011200- /O.CAN.KMFR.SW.Y.0160.000000T0000Z-150302T1200Z/ /O.EXT.KMFR.SI.Y.0157.000000T0000Z-150301T2100Z/ /O.CON.KMFR.SE.W.0009.000000T0000Z-150301T1200Z/ /O.EXB.KMFR.SW.Y.0161.150301T1200Z-150303T1200Z/ /O.EXB.KMFR.SI.Y.0156.150302T0600Z-150303T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 256 PM PST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 1 PM PST SUNDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 PM SUNDAY TO 4 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST TUESDAY. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM 10 PM SUNDAY TO 4 AM PST TUESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 1 PM PST SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * WINDS: NORTHEAST 20 TO 30 KT WITH GUSTS TO 35 KT THIS AFTERNOON AND EVENING...DECREASING TO 15 TO 25 KT LATE TONIGHT AND THEN 10 TO 20 KT ON SUNDAY. * SEAS: VERY STEEP AND HAZARDOUS 9 TO 13 FOOT COMBINED SEAS. SEAS LOWER TO 5 TO 7 FEET ON SUNDAY BUT REMAIN STEEP THROUGH MONDAY. * AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY VERY STEEP SEAS. ALL AREAS WILL BE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS FOR WINDS. THE STRONGEST WINDS AND HIGHEST SEAS WILL BE IN THE SOUTHERN PORTION OF THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ376-011200- /O.EXT.KMFR.SI.Y.0156.000000T0000Z-150303T1200Z/ /O.CON.KMFR.GL.W.0007.000000T0000Z-150301T0600Z/ /O.CON.KMFR.SE.W.0009.000000T0000Z-150301T1200Z/ /O.EXT.KMFR.SW.Y.0161.150301T1200Z-150303T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 256 PM PST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 AM PST TUESDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST TUESDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * WINDS: NORTH GALES AT 25 TO 35 KT WITH GUSTS NEAR 45 KT...DECREASING TO 15 TO 25 KT LATE TONIGHT AND REMAINING AT THOSE LEVELS THROUGH MONDAY. * SEAS: VERY STEEP AND HAZARDOUS AT 10 TO 13 FT THROUGH TONIGHT...THEN LOWERING BUT REMAINING STEEP AT 6 TO 9 FT SUNDAY THROUGH MONDAY. * AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY VERY STEEP SEAS. GALE FORCE WINDS WILL AFFECT AREAS BEYOND 20 NM FROM SHORE...WITH THE REST OF THE ZONE AFFECTED BY SMALL CRAFT ADVISORY CONDITIONS FOR WINDS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ356-011200- /O.EXT.KMFR.SI.Y.0156.000000T0000Z-150302T0600Z/ /O.EXT.KMFR.SW.Y.0160.000000T0000Z-150303T1200Z/ /O.CON.KMFR.SE.W.0009.000000T0000Z-150301T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 256 PM PST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 10 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 AM PST TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 10 PM PST SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * WINDS: NORTHEAST INCREASING TO 20 TO 30 KT THIS AFTERNOON THROUGH THIS EVENING THEN REMAINING HAZARDOUS TO SMALL CRAFT THROUGH SUNDAY. WIND GUSTS WILL PEAK THIS EVENING NEAR 35 KT. * SEAS: STEEP TO VERY STEEP 8 TO 12 FEET THROUGH TONIGHT...THEN LOWERING TO 6 TO 9 FEET THROUGH MONDAY. * AREAS AFFECTED: MOST AREAS...EXCEPT WITHIN 2NM FROM BROOKINGS...WILL BE AFFECTED BY STEEP SEAS. VERY STEEP SEAS WILL AFFECT AREAS GENERALLY BEYOND 5 NM FROM SHORE EXCEPT CLOSER TO SHORE NEAR CAPE BLANCO. SIMILARLY...SMALL CRAFT CONDITIONS FOR GUSTY WINDS WILL AFFECT AREAS BEYOND 5 NM FROM SHORE...EXCEPT CLOSER NEAR CAPE BLANCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ350-011200- /O.EXT.KMFR.SI.Y.0156.000000T0000Z-150301T2100Z/ /O.EXT.KMFR.SW.Y.0160.000000T0000Z-150303T1200Z/ /O.CON.KMFR.SE.W.0009.000000T0000Z-150301T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 256 PM PST SAT FEB 28 2015 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 1 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 4 AM PST TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 1 PM PST SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 4 AM PST TUESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. * WINDS: NORTHEAST 20 TO 30 KT THROUGH THIS EVENING THEN REMAINING HAZARDOUS TO SMALL CRAFT THROUGH SUNDAY MORNING. WIND GUSTS WILL PEAK THIS EVENING AT 30 TO 35 KT. * SEAS: STEEP TO VERY STEEP 8 TO 12 FEET THROUGH TONIGHT...THEN LOWERING TO 5 TO 7 FEET SUNDAY MORNING THROUGH MONDAY. * AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY STEEP SEAS...WITH VERY STEEP SEAS AFFECTING AREAS GENERALLY BEYOND 3 NM FROM SHORE EXCEPT CLOSER TO SHORE NEAR CAPE BLANCO. SIMILARLY...SMALL CRAFT CONDITIONS FOR GUSTY WINDS WILL AFFECT AREAS BEYOND 5 NM FROM SHORE...EXCEPT CLOSER NEAR CAPE BLANCO. BY LATE TONIGHT...SMALL CRAFT CONDITIONS FOR WINDS WILL ONLY AFFECT AREAS NEAR CAPE BLANCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
686 WHUS76 KMFR 010610 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1010 PM PST SAT FEB 28 2015 PZZ376-011200- /O.EXP.KMFR.GL.W.0007.000000T0000Z-150301T0600Z/ /O.CON.KMFR.SE.W.0009.000000T0000Z-150301T1200Z/ /O.CON.KMFR.SI.Y.0156.000000T0000Z-150303T1200Z/ /O.CON.KMFR.SW.Y.0161.150301T1200Z-150303T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 1010 PM PST SAT FEB 28 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST TUESDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST TUESDAY. * WINDS: NORTH 15 TO 25 KT. * SEAS: VERY STEEP AND MAINLY WIND DRIVEN AT 9 TO 12 FT. * AREAS AFFECTED: ALL AREAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ370-011200- /O.CON.KMFR.SE.W.0009.000000T0000Z-150301T1200Z/ /O.CON.KMFR.SI.Y.0157.000000T0000Z-150301T2100Z/ /O.CON.KMFR.SW.Y.0161.150301T1200Z-150303T1200Z/ /O.CON.KMFR.SI.Y.0156.150302T0600Z-150303T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 1010 PM PST SAT FEB 28 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 PM SUNDAY TO 4 AM PST TUESDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 AM SUNDAY TO 4 AM PST TUESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 PM SUNDAY TO 4 AM PST TUESDAY. * WINDS: NORTHEAST 15 TO 25 KT. * SEAS: STEEP AND MAINLY WIND DRIVEN 6 TO 9 FEET. * AREAS AFFECTED: ALL AREAS...BUT THE STRONGEST WINDS AND STEEPEST SEAS WILL BE NEAR CAPE BLANCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ PZZ356-011200- /O.CON.KMFR.SE.W.0009.000000T0000Z-150301T1200Z/ /O.CON.KMFR.SI.Y.0156.000000T0000Z-150302T0600Z/ /O.CON.KMFR.SW.Y.0160.000000T0000Z-150303T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 1010 PM PST SAT FEB 28 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM PST SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. * WINDS: NORTHEAST 15 TO 25 KT. * SEAS: STEEP AND MAINLY WIND DRIVEN 6 TO 9 FEET. * AREAS AFFECTED: ALL AREAS BEYOND 2 NM FROM SHORE WILL BE AFFECTED BY STEEP SEAS. HOWEVER, THE STRONGEST WINDS AND STEEPEST SEAS WILL OCCUR BEYOND 5 NM FROM SHORE AND NEAR CAPE BLANCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ350-011200- /O.CON.KMFR.SE.W.0009.000000T0000Z-150301T1200Z/ /O.CON.KMFR.SI.Y.0156.000000T0000Z-150301T2100Z/ /O.CON.KMFR.SW.Y.0160.000000T0000Z-150303T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 1010 PM PST SAT FEB 28 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST SUNDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 1 PM PST SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 AM PST TUESDAY. * WINDS: NORTHEAST 15 TO 25 KT. * SEAS: STEEP AND MAINLY WIND DRIVEN 6 TO 9 FEET. * AREAS AFFECTED: ALL AREAS WILL BE AFFECTED BY STEEP SEAS. HOWEVER, THE STRONGEST WINDS AND STEEPEST SEAS WILL OCCUR BEYOND 2 NM FROM SHORE AND NEAR CAPE BLANCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Feb 28, 3:06 AM PST, 1 hour 2 minutes earlier.
Area forecast discussion, Feb 28, 3:06 AM PST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
306 AM PST SAT FEB 28 2015
.DISCUSSION...CURRENT WATER VAPOR IMAGE SHOWS THE UPPER TROUGH
MOVING SOUTH AND IS OVER THE FORECAST AREA. PLENTY OF SHOWERS ARE
AROUND AND SOME OF THOSE ARE IN THE LOWER LEVELS THAT THE RADAR
CANNOT PICK UP ON, ESPECIALLY EAST OF THE CASCADES BECAUSE IT'S
OVER SHOOTING THE LOW LEVEL MOISTURE. A LOOK AT THE CAMERAS AT
SISKIYOU SUMMIT SUGGEST ROADS THERE ARE SLICK WITH AN INCH OR LESS
OF SNOW. IT'S ALSO SNOWING ALONG DEAD INDIAN MEMORIAL SUMMIT WITH
ROADS SNOW COVERED THERE. SNOW HAS STOPPED FOR THE MOMENT AT
DIAMOND LAKE AND LAKE OF THE WOODS. COULD NOT RULE OUT ADDITIONAL
SNOW SHOWERS THIS MORNING, BUT WITH LITTLE OR NO ADDITIONAL
ACCUMULATION.
TEMPERATURES IN NORTHEAST OREGON...SOUTHEAST WASHINGTON AND
WESTERN IDAHO REMAIN RELATIVELY MILD AND HAVE NOT DROPPED MUCH
DURING THE OVERNIGHT HOURS. TEMPERATURES EAST OF THE CASCADES HAVE
BEEN SITTING AROUND FREEZING. THIS SHOULD REMAIN THE CASE INTO THE
MORNING HOURS AND WITH DAYTIME WARMING WHICH SHOULD LIMIT THE
AMOUNT OF ACCUMULATING SNOW. THE NAM CONTINUES TO SHOW UPSLOPE
FLOW EAST OF THE CASCADES AS HIGH PRESSURE BUILDS IN FROM THE
NORTH. ALSO THE HRRR RADAR REFLECTIVITY PICKS UP ON THIS FEATURE
WELL. THEREFORE EXPECT SNOW TO DEVELOP IN EASTERN KLAMATH AND LAKE
COUNTIES THIS MORNING, THEN DECREASE AND MOVING SOUTH IN THE
AFTERNOON. STILL COULD NOT RULE OUT 1-3 INCHES FOR THESE LOCATIONS
THROUGH THE MORNING HOURS.
AS THE UPPER TROUGH MOVES SOUTH THIS AFTERNOON, A DRY NORTHEAST
FLOW WILL SET UP AND WE'LL SEE PRECIPITATION QUICKLY ENDING FROM
NORTHWEST TO SOUTHEAST. PRECIPITATION COULD LINGER INTO THE
AFTERNOON FOR THE NORTH FACING SLOPES OF THE SISKIYOUS DUE TO
NORTHERLY UPSLOPE FLOW, BUT IT WILL BE LIGHT AND WITH WARMING
ROADS IT SHOULD NOT ACCUMULATE.
THE UPPER TROUGH/LOW WILL CONTINUE TO MOVE SOUTH TONIGHT AND RIDGE
WILL NUDGE INTO WESTERN OREGON. DRY WEATHER IS EXPECTED TONIGHT
WITH MOSTLY CLEAR SKIES AND COLDER TEMPERATURES. SUNDAY REMAINS
DRY WITH CLEAR SKIES AND MILDER TEMPERATURES IN THE AFTERNOON.
MODELS SHOW ANOTHER SHORTWAVE MOVING SOUTH ALONG THE NORTHWEST
COAST SUNDAY NIGHT INTO MONDAY. THE MODELS ARE IN SIMILAR AGREEMENT
SHOWING JUST ENOUGH OVER WATER TRAJECTORY FOR PRECIPITATION TO
SPREAD INTO WESTERN OREGON. THIS SHORTWAVE WILL BE A QUICK MOVER,
SO NOT EXPECTING A LOT OF QPF FROM THIS AND MOST OF IT WILL BE
ALONG AND WEST OF THE CASCADES.
DRY WEATHER RETURNS TUESDAY AND COULD VERY WELL LAST INTO NEXT
WEEKEND. THE GFS AND EC SHOW SIMILAR RESULTS WITH THE RIDGE AXIS
BUILDING OVER THE PAC NW BY THE MIDDLE OF THE WEEK AND REMAINING
THERE INTO NEXT WEEKEND. -PETRUCELLI
&&
.AVIATION...FOR THE 28/06Z TAF CYCLE...SHOWERS WILL DIMINISH FROM
THE NORTH THROUGH THE NIGHT. CONDITIONS ARE GENERALLY EXPECTED TO BE
VFR AT THE TERMINALS EXCEPT FOR BRIEF MVFR IN SHOWERS. THERE MAY BE
ENOUGH CLEARING BY SATURDAY MORNING FOR SOME LOWER STRATUS TO
DEVELOP WITH MVFR OR IFR CIGS, MAINLY NORTH COAST AND UMPQUA BASIN.
SKIES SHOULD ALL CLEAR TO VFR BY LATE TOMORROW MORNING WITH GUSTY
NORTH WINDS DEVELOPING IN THE AFTERNOON. -WRIGHT
&&
.MARINE...UPDATED 4 PM PST, FRIDAY, 27 FEB, 2015...LOW PRESSURE
ALONG THE COAST WILL MOVE SOUTH OF THE AREA TONIGHT. MODERATE
NORTHWEST WINDS AND SHOWERS WILL PERSIST THROUGH TONIGHT AND THERE
IS A SLIGHT CHANCE OF THUNDERSTORMS. ANY THUNDERSTORMS MAY PRODUCE
HEAVY RAIN. NORTHERLY WINDS WILL INCREASE SATURDAY INTO SATURDAY
EVENING AND WILL BE STRONGEST IN THE OUTER WATERS SOUTH OF CAPE
BLANCO. GALE FORCE WINDS ARE BECOMING MORE LIKELY DURING THIS TIME
PERIOD...AND VERY STEEP AND HAZARDOUS SEAS WILL ACCOMPANY THESE
STRONG WINDS. WINDS AND SEAS WILL DIMINISH SOME LATE SATURDAY
NIGHT...BUT THE THERMAL TROUGH PATTERN AND GUSTY NORTH WINDS AND
STEEP SEAS...MAINLY SOUTH OF CAPE BLANCO...WILL CONTINUE INTO NEXT
WEEK. SK
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 7 AM PST THIS MORNING FOR
ORZ027-028-617-621-623-624.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 10 AM THIS MORNING TO 4 AM
PST SUNDAY FOR PZZ350-356.
HAZARDOUS SEAS WARNING FROM 10 AM THIS MORNING TO 4 AM PST
SUNDAY FOR PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM PST MONDAY
FOR PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM PST SUNDAY FOR PZZ370.
GALE WATCH FROM THIS AFTERNOON THROUGH LATE TONIGHT FOR PZZ376.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM PST MONDAY FOR PZZ376.Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.